# SDR CA001002015

- Difficulty date: September 1, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Left & Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS FAIL EICAS MESSAGE AFTER SWITCHING NR 2 GENERATOR ON LINE AFTER ENGINE START. FERRIED A/C TO MAIN BASE. REPLACED LT & RT BRAKE POSITION SENSOR UNIT (BPSU). A/C RETURNED TO SERVICE.
